# SDR YENA201809230360

- Difficulty date: September 23, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N937JB
- Make and model: Airbus A321-231
- Aircraft serial: 6245
- Aircraft time: 18,326 hours, 3,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CHECKS FOUND EPSU'S 11WL,13WL,& 14WL TO HAVE LOW VOLTAGE NEED TO BE RECHARGED OR REPLACED. REMOVAL OF EPSU BATTERIES 11WL, 13WL, & 14WL WAS PERFORMED IAW AMM TASK 33-51-38-000-002-A REV 74. INSTALLATION OF THE EPSU BATTERIES 11WL,13WL, & 14WL WAS PERFORMED IAW AMM TASK 33-51-38-400-002-A REV 74. OPC OF THE EMERGENCY LIGHTS WAS PERFORMED IAW AMM TASK 33-51-00-710-004-A REV 74. SUPPLEMENTAL INFORMATION TO FOLLOW.
